mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Convergence of option rewards for Markov type price processes modulated by stochastic indices. II.
Mälardalen University, School of Education, Culture and Communication. (Mathematics/Applied Mathematics)ORCID iD: 0000-0002-2626-5598
Eurandom, Eindhoven University of Technology. (Mathematics/Applied Mathematics)
Nordea Bank, Stockholm, Sweden . (Mathematics/Applied Mathematics)
2010 (English)In: Theory of probability and mathematical statistics, ISSN 1547-7363, Vol. 80, 153-172 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 80, 153-172 p.
National Category
Probability Theory and Statistics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-23089DOI: 10.1090/S0094-9000-2010-00802-7Scopus ID: 2-s2.0-85009727232OAI: oai:DiVA.org:mdh-23089DiVA: diva2:669025
Available from: 2013-12-02 Created: 2013-12-02 Last updated: 2017-02-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Silvestrov, Dmitrii
By organisation
School of Education, Culture and Communication
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf